Alert archive / Massachusetts / Small Craft Advisories in 2016

Small Craft Advisory 95, NWS Boston/Norton, MA

August 10, 2016

NWS Boston/Norton, MA issued this small craft advisory at Aug 10, 2016, 8:10 PM EDT. It took effect at Aug 10, 2016, 11:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2016, 8:10 PM EDT (00:10 UTC)
In effect from
Aug 10, 2016, 11:00 PM EDT
Expired
Aug 11, 2016, 2:00 PM EDT
In force
15 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

108 
WHUS71 KBOX 110010
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
810 PM EDT WED AUG 10 2016

ANZ254>256-110815-
/O.NEW.KBOX.SC.Y.0095.160811T0300Z-160811T1100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
810 PM EDT WED AUG 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT THURSDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
604 
WHUS71 KBOX 110142
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
942 PM EDT WED AUG 10 2016

ANZ254>256-110945-
/O.CON.KBOX.SC.Y.0095.160811T0300Z-160811T1100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
942 PM EDT WED AUG 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
045 
WHUS71 KBOX 110709
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
309 AM EDT THU AUG 11 2016

ANZ254>256-111600-
/O.EXT.KBOX.SC.Y.0095.000000T0000Z-160811T1800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
309 AM EDT THU AUG 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
062 
WHUS71 KBOX 111420
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1020 AM EDT THU AUG 11 2016

ANZ254>256-111800-
/O.CON.KBOX.SC.Y.0095.000000T0000Z-160811T1800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1020 AM EDT THU AUG 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 10, 5:06 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 10, 5:06 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
506 PM EDT WED AUG 10 2016

.SYNOPSIS...
Excessive heat and humidity are expected for Thursday, Friday, and
possibly Saturday before temperatures drop a bit.  Mainly dry
weather is expected for Thursday. An extended period of active
weather will run from Friday into early next week with rounds of
showers and thunderstorms with locally heavy, much needed rainfall
likely.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
4 PM Update...Still seeing a few lingering showers across southern
New England. The best storm is just off the north fork of Long
Island in Long Island sound. It will need to be watched but it is
moving into less favorable conditions as it slowly moves eastward.
There are starting to be some breaks in the clouds, especially
over western MA and northern CT. So the question is, will the sun
over the next two to three hours be enough to destabilize the
atmosphere enough for a few thunderstorms. Leaning towards it
won't be quite enough so have left the thunder out of the forecast
for the remainder of the afternoon. However, can't rule out some
showers developing out west.

Tonight...Any lingering showers will come to an end quickly after
sunset. Models are fairly consistent in showing drier mid level
air moving into the region. Expect clearing skies overnight but
fog will develop as dewpoints come up, especially in areas where
it rained today (most everywhere). Dewpoints in the upper 60s to
lower 70s will keep low temps in that range as well.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
***Heat advisory for much of southern New England away from the
south coast, Cape, and Islands***

Thursday...The main concern for Thursday is the potential for
excessive heat. Temperatures will soar well into the 90s with the
exception of a few of the higher elevations and the Cape and
Islands. Coupled with that, dewpoints are going to be in the lower
70s for most locations. This will result in heat indices in the
upper 90s into the lower 100s for much of the area. Have issued a
Heat Advisory for all of Massachusetts east of the Berkshires
except the south coast, Cape, and Islands, as well as northern CT
and northern RI. The one hitch to this could be the mixing. As we
mix through the afternoon some drier air may mix down across
northern Massachusetts, resulting in dewpoints dropping into the
upper 60s. This could limit how much of the area sees heat indices
over 100 through northern Massachusetts. However, the air
temperatures across much of this area are going to be in the upper
90s to near 100 anyway.

The other concern is the potential for convection. The best shot
for any showers and/or storms is along and south of the south
coast where deeper moisture remains in place. There really isn't
much support for storms to develop, so held PoPs to slight chance.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...

Highlights...

* Excessive heat and humidity for Friday and Saturday with afternoon
  heat index values between 95 and 105 likely

* Showers and scattered thunderstorms with heavy rainfall threat and
  possibly localized urban/poor drainage flooding Friday afternoon
  through Sunday

* Weak low pressure looks to push east early next week, briefly
  clearing the hot and oppressively humid conditions, but may still
  see some lingering showers

OVERVIEW...

Medium range model suite continues to signal a general zonal mid
level steering flow through this weekend, with the large Bermuda
high sitting off the eastern seaboard pumping in a tropical
moisture plume across the region. This will combine with a nearly
stationary frontal boundary near or just south of the New England
south coast to bring periods of showers and thunderstorms. Will
also see high heat indices, mainly Friday and Saturday.

Weak low pressure waves will move along the stalled front near or
south of the south coast, which will enhance the rainfall chances.
Best shot for precip at this point looks to be near and north of
the Mass Pike, but can not rule out locally heavy rain anywhere
across the region through Sunday night, and possibly into Monday.
Some question as to the timing of the individual low pressure
waves. Also some question as to a possible backdoor cold front
that may push down the eastern Mass coast sometime over the
weekend, which brings some uncertainty into the forecast
especially across eastern and central Mass.

Models and ensembles do signal a somewhat stronger low pressure
forming across NY state, which may cross into the region during
Monday. This may push the stalled front further south, allowing
for somewhat cooler and drier air to push in for the Tuesday-
Wednesday timeframe. Still a lot of questions with the timing of
this feature, and whether it does truly clear the moisture out.

At this point, due to the timing of the weak lows along the front,
as well as the development and movement of the other low around
the Monday timeframe, used a blend of available guidance for this
forecast package.

DETAILS...

Thursday night into Friday...Moderate Confidence.

Noting moisture plume working NE around the periphery of the
Bermuda high off the eastern seaboard. Expect PWATS to increase to
2.1 to 2.5 inches during this timeframe, and will combine with a
weak H5 short wave to help trigger scattered showers and
thunderstorms. Good instability also in play, with CAPEs
increasing to 1000-1400 j/kg during Friday, along with K indices
in the mid 30s and TQs from 18- 20 for elevated convection. With
such high PWATs, expect the main threat to be heavy rainfall, but
gusty winds and small hail can not be ruled out.

Dewpts will rise to the lower-mid 70s, which will combine with
temps rising to the lower-mid 90s to bring heat index values to
the upper 90s to lower 100s. May see another round of heat
advisories for Friday.

May also see some high minimum temperature records tied or set
early Friday morning, as lows may not fall below 75 degrees in the
urban centers.

Saturday into Tuesday...Low to Moderate Confidence.

Model guidance spread increases during this timeframe, especially
after Sunday with the development of low pressure over NY state
and its movement late Sunday night through Monday. Appears the GFS
rather steadfast in pushing the low through, while the GGEM and
ECMWF are slower with this system. Highest chance of precip
remains near and north of the Mass Pike at this point, but high
PWATs remain in place through Monday so could still see periodic
heavy rainfall.

Heat remains in place on Saturday with highs again in the lower-
mid 90s. May see more heat headlines as well. However, depending
upon whether a backdoor front pushes S and W across portions of
the region, temperatures are in question for Sunday and Monday. At
this point, have lowered temps down to the lower-mid 80s for
Sunday and cooler still for Monday. Not a lot of confidence with
this aspect of the forecast.

With this next front tending to stall near or south of the
region, may see a repeat of the previous two days with sporadic
showers and thunderstorms, along with heavy rainfall at times due
to the PWAT moisture plume remaining close to or over the region.
If the low signaled by the models does develop over NY state
during Monday, this may finally clear the front offshore later
Monday or into Tuesday.

Wednesday...Low confidence.

At this point, front should be far enough south to keep the bulk
of precip out of the region, but placement is still very much in
question. Kept slight chance POPs going for now with highs in the
lower-mid 80s.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through 00Z...Moderate confidence. A mix of conditions continues
as scattered showers continue across the area. There is a low
probability of thunder this afternoon, but given the overcast
skies, confidence is very low. As the main area of showers moves
off the coast, there may be some improvement to VFR with CIGS
around 040.

Tonight...High confidence on trends...lower confidence on timing. Areas
of MVFR/IFR conditions expected in fog tonight.

Thursday...High confidence. Should see quick improvement to VFR.
There is a low probability of showers and possibly thunderstorms
especially along and near the south coast during the afternoon.
This would result in brief MVFR/IFR conditions.

KBOS Terminal...High confidence in trends...low confidence in
exact timing.

KBDL Terminal...High confidence in trends...low confidence in
exact timing.

Outlook /Thursday Night through Monday/...

Moderate confidence on sensible weather with CIG/VSBY
restrictions, but low confidence on exact timing of the
restrictions.

Thursday night...Mainly VFR, but periods of MVFR-LIFR in
scattered showers/thunderstorms. Patchy fog develops after
midnight. Low clouds with LIFR CIGS across S RI/SE Mass around or
after midnight.

Friday through Monday...Rounds of scattered showers/thunderstorms
through this timeframe. Low clouds and patchy fog develops each
night/early morning with MVFR-IFR with local IFR conditions. May
also see VSBY restrictions in pockets of heavy rain.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...High confidence.

High confidence.  Small craft advisory continues for the nearshore
waters along the south coast for winds gusting to around 25 kts.
Winds are rather marginal but are not low enough to warrant
canceling at this point, therefore will let it continue through 8
PM. Otherwise, winds and seas will remain below SCA criteria
through Thursday. Visibilities will be limited tonight in patchy
fog and scattered showers.

Outlook /Thursday Night through Monday/...

Thursday night...Moderate to high confidence. SW winds gusting up
to 20 kt mainly across the southern open waters to E of Cape Cod.
Seas remain below 5 ft. Locally reduced visibilities in patchy
late night/early morning fog.

Friday...Moderate to high confidence. SW winds increase, gusting
to 25-30 kt, highest on the southern waters to E of Cape Cod,
which will diminish late Friday night. Seas build to 4-6 ft,
highest on the southern outer waters. Visibility restrictions in
patchy late night/early morning fog.

Saturday....Moderate confidence. SW winds gusting up to 20 kt, up
to 25 kt for a time Saturday night on the southern outer waters
along with seas up to 5 ft. Visibility restrictions continue in
patchy late night/early morning fog.

Sunday and Monday...Low to moderate confidence. Mainly SW winds
gusting up to 20 kt Sunday, then diminishing. Seas remain around 5
ft on the southern waters to S and E of Nantucket. Expect
visibility restrictions in patchy late night/early morning fog, as
well as scattered showers/thunderstorms. Some storms may produce
heavy rainfall.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory from noon to 7 PM EDT Thursday for CTZ002>004.
MA...Heat Advisory from noon to 7 PM EDT Thursday for MAZ003>007-
     010>019-026.
     Air Quality Alert from 11 AM to 11 PM EDT Thursday for MAZ006-
     007.
RI...Heat Advisory from noon to 7 PM EDT Thursday for RIZ001>004.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
     ANZ231>236.

&&

SYNOPSIS...RLG/EVT
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...EVT
AVIATION...RLG/EVT
MARINE...RLG/EVT
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 15 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
415 AM EDT WED AUG 10 2016

CTZ002>004-MAZ002>004-007>012-019>024-026-RIZ001>008-110815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
415 AM EDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL
MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND SCATTERED STRONG THUNDERSTORMS WITH LOCALLY HEAVY
RAINFALL AND GUSTY WINDS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY THROUGH SATURDAY...
HOT AND VERY HUMID WEATHER EXPECTED EACH DAY WITH HEAT INDEX
VALUES OF 100 TO 105 LIKELY DURING THE AFTERNOON/S. HEAT
ADVISORIES AND/OR EXCESSIVE HEAT WATCHES/WARNINGS WILL LIKELY BE
NEEDED.

FRIDAY THROUGH MONDAY...
ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH AT LEAST
LOCALLY HEAVY RAINFALL AT TIMES. DESPITE OUR CURRENT DROUGHT,
THERE WILL BE THE RISK FOR LOCALIZED URBAN FLOODING WITH THE
HIGHEST RISK THIS WEEKEND. IN ADDITION...THERE WILL ALSO BE SOME
RISK FOR STRONG TO SEVERE THUNDERSTORMS OVER THIS PERIOD BUT
CONFIDENCE ON TIMING IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ005-006-013>018-110815-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
415 AM EDT WED AUG 10 2016

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND SCATTERED STRONG THUNDERSTORMS WITH LOCALLY HEAVY
RAINFALL AND GUSTY WINDS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

FRIDAY THROUGH SATURDAY...
HOT AND VERY HUMID WEATHER EXPECTED EACH DAY WITH HEAT INDEX
VALUES OF 100 TO 105 LIKELY DURING THE AFTERNOON/S. HEAT
ADVISORIES AND/OR EXCESSIVE HEAT WATCHES/WARNINGS WILL LIKELY BE
NEEDED.

FRIDAY THROUGH MONDAY...
ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH AT LEAST
LOCALLY HEAVY RAINFALL AT TIMES. DESPITE OUR CURRENT DROUGHT,
THERE WILL BE THE RISK FOR LOCALIZED URBAN FLOODING WITH THE
HIGHEST RISK THIS WEEKEND. IN ADDITION...THERE WILL ALSO BE SOME
RISK FOR STRONG TO SEVERE THUNDERSTORMS OVER THIS PERIOD BUT
CONFIDENCE ON TIMING IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-110815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
415 AM EDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 1:39 PM EDTSpecial Weather StatementBOXHampden66 min
Aug 11, 1:47 PM EDTSevere Thunderstorm WarningBOXHampden58 min
Aug 11, 3:00 PM EDTSpecial Weather StatementBOXHampden60 min
Aug 11, 3:44 PM EDTHeat AdvisoryBOXBristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 4 more27 hr
Aug 11, 3:45 PM EDTSmall Craft AdvisoryBOX40 hr
Aug 11, 5:35 PM EDTSpecial Weather StatementBOXHampden40 min
Aug 11, 9:54 AM EDTSpecial Weather StatementBOXWashington51 min
Aug 11, 3:24 PM EDTSpecial Weather StatementBOXProvidence36 min
Aug 11, 2:19 PM EDTSevere Thunderstorm WarningBOX43 min
Aug 11, 3:59 PM EDTAreal Flood AdvisoryBOXCapitol Planning Region46 min
Aug 11, 4:15 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region60 min
Aug 11, 4:22 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region38 min
Aug 11, 4:34 PM EDTAreal Flood WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region116 min
Aug 11, 4:41 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region49 min
Aug 11, 5:29 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region61 min
Aug 11, 5:51 PM EDTAreal Flood AdvisoryBOXCapitol Planning Region114 min
Aug 11, 6:15 PM EDTFlash Flood WarningBOXCapitol Planning Region2 hr
Aug 11, 6:19 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region56 min

Nearby

Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.